# SDR LR7A2015121200656

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 0040AMS5517
- Condition: Warped
- Location: Bs 205-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND CREW DOOR SILL WARPED AT FS 205 TO 236, WL 146, LBL58.  REPAIRED IAW MEA 382-53-05-018.
